MathSciNet Relay Station
MathSciNet bibliographic data
MR2585794 34B15 (34B18 47N20)
Djebali, Smaïl; Mebarki, Karima Multiple unbounded positive solutions for three-point BVPs with sign-changing nonlinearities on the positive half-line. Acta Appl. Math. 109 (2010), no. 2, 361–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement